# SDR CALA2013100391704

- Difficulty date: October 2, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1317
- Condition: Wrong Part
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT LENSES ARE INCORRECT TYPE.   REPLACED & CHECKED NORMAL IAW AMM 33-51-03.
